# SDR RAIA2011012200001

- Difficulty date: January 22, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500842
- Aircraft time: 16,362 hours, 15,276 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Stowage Box
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT OF IAD, THE CREW REPORTED AN INTERMITTENT, VERY LOUD STATIC IN THE HEADSETS.  MAINTENANCE REMOVED AND REPLACED THE CAPTAINS O2 MASK BOX.  SYSTEM OPS CHECKED GOOD FOLLOWING THE REPAIR.
